Search our Brands
Search our Categories

Anadin Extra Caplets 8 Pack (20g)

1.89

Add this item to your basket
+

Alternative Products

Product information

For those days when headaches or other bothersome ailments strike, Anadin Extra Caplets 8 Pack is the only thing that hits the spot.

The unique formula that Anadin uses quickly gets to work on reducing pain and relieving the symptoms associated with headaches, migraines, toothache, rheumatic pain and much, much more.

Also effective for the pain caused by strains and sprains, this is a must have item for every first aid kit or handbag.

One of our Anadin branded products.

Ingredients

Each Film-Coated Tablet contains: Aspirin 300mg, Paracetamol 200mg and Caffeine 45mg.

Storage Instructions

  1. Storage Type: Ambient.
  2. Do not store above 25°C
  3. Pack Type: Box.

Product reviews

Be the first to write a review about Anadin Extra Caplets 8 Pack.

Would you like to write a review for Anadin Extra Caplets 8 Pack?

You’ll need to be registered and logged in to write a review.

Did you know that you could earn £0.30 in Reward Points for every Product review of 50 words or more that you write. Find out more.

Review and rate this Product
Registered Medicine Seller

Address: MHRA 151 Buckingham Palace Road, London SW1W 9SZ
Email: info@mhra.gsi.gov.uk
Telephone: 020 3080 6000
Fax: 020 3118 9803
Website: https://medicine-seller-register.mhra.gov.uk

Are you a Trade Customer?

Please get in touch if you are interested in pallet or container volumes of this product.

A member of our wholesale team will be in touch with you.

Enquire Now

Become a Supplier

British Corner Shop has partnered with the UK Government (DIT), to be an export platform for UK suppliers.

Make your food and drink products available internationally.

Enquire now
Trustpilot

Excellent 9.2/10

19,995 Customers Have Reviewed British Corner Shop on Trustpilot

Read the Reviews

Need help? Call us now +44 (0)1454 22 88 70

Back to top